Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have had a fever. On codeine cough syrup and proair inhaler. Should I express concern?

Hi. I have had a fever since Saturday and a cough since last Friday. The fever started at 99.6 and has bounced up and down tonight it is the highest 102.6. I have also had very little appetite this whole week to. I ve been trying to make myself eat without too much appetite was a little better today. I went to see the arnp at my doctor on Tues. She very briefly looked at my mouth and checked my lungs...and then stated I had a little viral infection. I complained of serious headaches , cough, sore throat and prolonged fever. She told me I should be better in a couple of days if I get some rest and drink plenty of fluids. I ve been drinking plenty of fluids but having difficulty getting rest. I ve been taking codeine cough syrup (which I m almost out of) and a Proair inhaler every 4hrs for symptoms. They seemed to be helping only a little bit. I ve also been taking Ibuprofen for the headaches and fever. The nurse said to come back in on Tuesday if I still had symptoms or sooner if things got worse. I m worried she overlooked something because I have never had a fever last this long and this is the first time I have been sick in 3 years. Though I have had more stressors lately...but I would really like to get back to work. Should I be concerned or should I just keep waiting it out.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Sylver Star,
Thanks for query.
From your long history it seems that you are having viral infection.
Within 2-3 days you will be alright.
Take Ibuprofen as and when required.
Take rest.
Take plenty of water and liquids.
Ok and bye.
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor